# SDR UIEA2017021600194

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER AFT SIDE UNDER FLOOR ELECTRICAL CABLE BS 960 - 980, STRINGER 47L BROKEN.   IAW WDM 26-16-17 REV.41 & SWPM 20-30-12 REV.63  SPLICE REPAIRED THE WIRE.  IAW AMM 26-16-02-404-010 REV.88 PERFORMED TEST OF EJECTOR AND THE RESULT WAS SATISFACTORY.
